# SDR UALA2012071103745

- Difficulty date: July 8, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 44,624 hours, 18,097 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA3201022
- Part serial: 98329H3917
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 RT FIXED COCKPIT WINDOW HAS HEAT DAMAGE AND IS CRACKED ALONG FWD EDGE MIDPOINT OF WINDOW.  INSPECTED DEPT VERIFIED CRACK PER AMM, MIDDLE PLY CRACKED, PCN 110-3206, AOG R1897.
